Complutense University Library

New results on localization of solutions of nonlinear elliptic and parabolic equations obtained by the energy method

Díaz Díaz, Jesús Ildefonso and Antontsev, S.N. (1988) New results on localization of solutions of nonlinear elliptic and parabolic equations obtained by the energy method. Doklady Akademii nauk SSSR, 303 (3). pp. 524-529. ISSN 0002-3264

View download statistics for this eprint

==>>> Export to other formats

Abstract

New results are presented on the spatial and temporal localization of solutions of general nonlinear elliptic and parabolic equations in the presence of ``sources'' given by the right-hand side - the results are obtained by the energy method

Item Type:Article
Uncontrolled Keywords:localization; sources; energy method
Subjects:Sciences > Mathematics > Differential geometry
Sciences > Mathematics > Differential equations
ID Code:16384
Deposited On:17 Sep 2012 09:27
Last Modified:17 Sep 2012 09:27

Repository Staff Only: item control page